MathSciNet Relay Station
MathSciNet bibliographic data
MR2529928 (2010i:60281) 60K35 (60F05 60G50 60K05 82C22)
Comets, Francis; Quastel, Jeremy; Ramírez, Alejandro F. Fluctuations of the front in a one dimensional model of $X+Y\to2X$. Trans. Amer. Math. Soc. 361 (2009), no. 11, 6165–6189.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement